# SDR CALA2024093002515

- Difficulty date: September 18, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 72,579 hours, 25,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUST REQ REMOVE AND REPLACE FWD CARGO DOOR EXTERNAL SKIN LOG PAGE NO. 7476253 (REF. AAR NR 1000016455). DENTS FOUND AT FWD CARGO DOOR STA 453.5 1" X 1/16"ENTRY BY HDN CONTRACT MX FAA #2760825.
